# SDR DLM90021316

- Difficulty date: November 13, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 17,658 hours, 9,472 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: KSSB2216
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PIVOT BEARINGS CRACKED.  FOUND DURING HORIZONTAL STAB PIVOT BEARING FREE PLAY.  REPLACED.
